| Model Number |
DTMA1Q1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 459888 lead and 5076-45 lead implanted: (b)(6) 2018 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tachycardia (at)/atrial fibrillation (af) events resulting in inappropriate atrial pacing.In addition, the patient received an inappropriate shock due to the cardiac resynchronization therapy defibrillator (crt-d) mis-detecting at/af with rapid ventricular response (rvr) as supra ventricular tachycardia (svt).The lead and device remain in use.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tachycardia (at)/atrial fibrillation (af) events resulting in inappropriate atrial pacing.In addition, the patient received a shock and anti-tachycardia pacing (atp) due to the cardiac resynchronization therapy defibrillator (crt-d) mis-detecting at/af with rapid ventricular response (rvr) as ventricular fibrillation (vf).The lead and device remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.